MathSciNet Relay Station
MathSciNet bibliographic data
MR2249812 (2007i:35203) 35Q53 (35Q35)
Liu, Hailiang Wave breaking in a class of nonlocal dispersive wave equations. J. Nonlinear Math. Phys. 13 (2006), no. 3, 441–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement